# SDR SWIA200414038

- Difficulty date: October 23, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 4,590 hours, 3,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIP IS CRACKED; FS 280.00 LBL 9.0.  ITEM FOUND AT C-CHECK INSPECTION.   CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-42-21, 51-25-16 AND 51-21-11, RII 53-401.
